Logo

A mathematical study of an epidemic disease model spread by rumors

Khan, M.A. and Ullah, S. and Ching, D.L.C. and Khan, I. and Ullah, S. and Islam, S. and Gul, T. (2016) A mathematical study of an epidemic disease model spread by rumors. Journal of Computational and Theoretical Nanoscience, 13 (5). pp. 2856-2866.

Full text not available from this repository.

Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Mathematical models are widely used in order to understand the dynamics of the disease. In this study we focus a very important issue regarding the rumors spread about the disease propagation in the community. This study based on the ground realities faces to the individuals of Pakistan about an unauthentic information about the disease vaccination awareness. The present study is composed in the form of a mathematical model. A mathematical approach is used to obtain the necessary results. The proposed model is stable both locally and globally. For the basic reproduction number the disease free equilibrium is stable locally as well as globally. Further, the disease persistence occurs when the basic reproduction number exceeds than unity. The endemic equilibrium is stable locally as well as globally when the basic reproduction number exceeds than unity. The numerical solution of the model is presented in the form of the graphics by choosing such suitable parameters. Copyright © 2016 American Scientific Publishers All rights reserved.

Item Type:Article
Impact Factor:cited By 3
Uncontrolled Keywords:Computer simulation; Disease control; Epidemiology, Basic reproduction number; Disease propagation; Disease-free equilibrium; Endemic equilibrium; Epidemic modeling; Mathematical approach; Reproduction numbers; Stability results, Numerical models
ID Code:25604
Deposited By: Ms Sharifah Fahimah Saiyed Yeop
Deposited On:27 Aug 2021 09:59
Last Modified:27 Aug 2021 09:59

Repository Staff Only: item control page